| Model Number |
IBALANCE TKA, HANDLE, MODULAR KEEL PUNCH |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-613-1 was received for investigation.Visual inspection identified that the c8183-01 strike cap broke at the weld.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
Event or Problem Description
On 02/22/2022 it was reported by a arthrex employee via sems that a ar-613-1 ibalance tka handle is broken.This was discovered during an unknown time with no patient effect reported.